# SDR VJ9800269

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47359
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 3914677501N
- Condition: Corroded
- Location: Bs 794-813
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPLICE CORRODED BEYOND LIMIT AT STA 794 TO 813, L30.  REMOVED SPLICE AND CORROSION IAW DC9 SRM 51-30-2 AND 51-10-3.  ORDERED NEW SPLICE, DRILLED, DEBURRED AND INSTALLED SPLICE IAW DC9 SRM 51-10-4, 51-30-5.
